# SDR DHL2001802010

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER HAS 2 TEARS. INTERIM REPAIR PERFORMED ON VAPOR BARRIER PER DHL ENGINEERING MEMO MEM-01-0002 BARRIER DEFFERED IAW MEL GMM 3.5.
